# SDR DALA2025082506316

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL CONNECTORS 7541VC AND 7543VC OF INTERCONNECTING STRUT ON LH WING.   REPLACED ELECTRICAL CONNECTORS 7541VC AND 7543VC OF INTERCONNECTING STRUT ON LH WING AS PER AIRBUS ESPM 20-44-11. (1156567).
